# SDR ASAA0510301

- Difficulty date: September 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684672
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB FOUND CRACKED AT BSTA 295, STR 8 LT.  CRACKED INTERCOSTAL WEB AT BSTA 295 AND STR 8 LT REPAIRED, EO.  (K)
